Symmetrical hyperbolic Fibonacci function solutions of generalized Fisher equation with fractional order


AIP Conference Proceedings, vol.1558, pp.1914-1918, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 1558
  • Publication Date: 2013
  • Doi Number: 10.1063/1.4825907
  • Title of Journal : AIP Conference Proceedings
  • Page Numbers: pp.1914-1918


The main goal of the present research, the Modified Kudryashov Method has been used to obtain the exact solutions of Generalized Fisher Equation with fractional order. This approach has been newly submitted to the literature to obtain analytical solutions of nonlinear partial differential equations. In recent years, it has been aroused deep and comprehensive interest among scientists. This trend is largely because it is obtaining analytical solutions such as soliton solutions, hyperbolic function solutions and elliptic function solutions of fractional differential equations. When it comes to this study, we have applied Modified Kudryashov Method to obtain exact solution of Generalized Fisher Equation with fractional order in that it is hyperbolic Fibonacci function. The results obtained via this technique have been given for interpretation of the solutions which is modeling of equations.